# SDR ASOA201001972

- Difficulty date: December 15, 2010
- Submitted: December 17, 2010
- Operation: Air carrier
- Aircraft: N882AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7503
- Aircraft time: 21,614 hours, 18,693 cycles
- Engine: Ge CF343B1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 621-574
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO BAY FLOOR SUPPORT CAP AT LBL 27 FS 621 TO 574 IS CORRODED.  FOUND TO BE OUT OF LIMITS IAW SRM 53-00-00.  INSTALLED NEW FLOOR SUPPORT IAW REO 601R-53-61-3778 AND SRM 51-42-06.
